# SDR SWAA2018010918949

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 26,626 hours, 21,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.  RELAMPED LIGHT IAW MM.
